# SDR FDEA2019081501851

- Difficulty date: July 25, 2019
- Submitted: August 15, 2019
- Operation: Air carrier
- Aircraft: N308FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48297
- Aircraft time: 73,774 hours, 24,931 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 8 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 8 SLAT,  INBD LOWER SKIN WAS CRACKED.   REMOVED AND REPLACED THE LT WING NR 8 SLAT, ADJUSTED AND OPS CHECKED GOOD IAW AMM   27-80-01-4, AND AMM 27-80-00-5.
